# SDR HEEA077729

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 214001370103
- Part serial: 8313
- Condition: Failed
- Location: Flight Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT ALLOW AARS PITCH CHANNEL TO COME ON LINE.
